# SDR AALA202509055091

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 29,529 hours, 11,707 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT TWICE WHEN COMING TO A STOP THE BRAKES ARE GRABBING AND JOLTING THE AIRCRAFT.  1ST TIME WAS DEPARTING DFW AND WHICH WAS CONFIRMED UPON LANDING IN PHX WHEN COMING TO A STOP EXITING THE RUNWAY. MAINTENANCE PERFORMED TSM 32-42-00-810-912A AND INSPECTED THE BRAKE ASSEMBLY WITH NO DEFECTS NOTED. MAINTENANCE PERFORMED NORMAL AND ALTERNATE BRAKE BLEEDING PER MM 32-42-00-870-001A.
